Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | E | I | L | M | O | S | W
Number of items: 15.

A

Abdul Majid, Zanariah and Mohd Radzi, Hazwani and Ismail, Fudziah (2013) Solving delay differential equations by the five-point one-step block method using Neville's interpolation. International Journal of Computer Mathematics , 90 (7). pp. 1459-1470. ISSN 0020-7160

Al-Saidi, Nadia M.G. and Md. Said , Mohamad Rushdan (2011) Improved digital signature protocol using iterated function systems. International Journal of Computer Mathematics , 88 (17). pp. 3613-3625. ISSN 0020-7160

Abdul Majid, Zanariah and Suleiman, Mohamed (2010) Implementation of parallel three-point block codes for solving large systems of ordinary differential equations. International Journal of Computer Mathematics , 87 (6). pp. 1415-1429. ISSN 0020-7160

E

Evans, D. J. and Sulaiman, M. N. (1996) Solving optimisation problems using NEUCOMP - a neural network compiler. International Journal of Computer Mathematics, 62 (1-2). pp. 1-21. ISSN 0020-7160; ESSN: 1029-0265

I

Ismail, Fudziah and Suleiman, Mohamed (1998) Embedded singly diagonally implicit Runge-Kutta methods (4,5) in (5,6). For the integration of stiff systems of ODEs. International Journal of Computer Mathematics, 66 (3-4). pp. 325-341. ISSN 0020-7160

L

Leong, Wah June and Abu Hassan, Malik (2011) A new gradient method via least change secant update. International Journal of Computer Mathematics, 88 (4). pp. 816-828. ISSN 0020-7160; ESSN: 1029-0265

M

Mohamed, M. A. and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Ahmad Zulkarnain, Zuriati (2011) Shorter addition chain for smooth integers using decomposition method. International Journal of Computer Mathematics , 88 (11). pp. 2222-2232. ISSN 0020-7160

Modarres , Farzin and Abu Hassan, Malik and Leong, Wah June (2011) Structured symmetric rank-one method for unconstrained optimization. International Journal of Computer Mathematics , 88 (12 ). pp. 2608-2617. ISSN 0020-7160

Malathi, V. and Suleiman, Mohamed and M. Taib, Bachok (1998) Computing eigenvalues of periodic Sturm-Liouville problems using shooting technique and direct integration method. International Journal of Computer Mathematics, 68 (1-2). pp. 119-132. ISSN 0020-7160; ESSN: 1029-0265

O

Othman, Mohamed and Abdullah, Abdul Rahman (2000) An efficient four points modified explicit group poisson solver. International Journal of Computer Mathematics, 76 (2). pp. 203-217. ISSN 0020-7160; ESSN: 1029-0265

Othman, Mohamed and Abdullah, Abdul Rahman (1999) An efficient multigrid Poisson solver. International Journal of Computer Mathematics, 71 (4). pp. 541-553. ISSN 0020-7160; ESSN: 1029-0265

Othman, Mohamed and Abdullah, Abdul Rahman (1998) The halfsweeps multigrid method as a fast multigrid Poisson solver. International Journal of Computer Mathematics, 69 (3-4). pp. 319-329. ISSN 0020-7160; ESSN: 1029-0265

S

Suleiman, Mohamed and Musa, Hamisu and Ismail, Fudziah and Senu, Norazak (2013) A new variable step size block backward differentiation formula for solving stiff initial value problems. International Journal of Computer Mathematics, 90 (11). pp. 2391-2408. ISSN 0020-7160; ESSN: 1029-0265

Sulaiman, Jumat and Othman, Mohamed and Hasan, Mohammad Khatim (2004) Quarter-sweep iterative alternating decomposition explicit algorithm applied to diffusion equations. International Journal of Computer Mathematics, 81 (12). pp. 1559-1565. ISSN 0020-7160; ESSN: 1029-0265

W

Wah June, Leong and Abu Hassan, Malik (2011) A new gradient method via least change secant updates. International Journal of Computer Mathematics , 88 (4 ). pp. 816-828. ISSN 0020-7160

This list was generated on Tue Jul 25 06:20:21 2017 MYT.